# SDR PCAA9800699

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT EN ROUTE TO ALB, THE CAPTAIN'S SIDE WINDOW CRACKED.  A/C LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT SIDE WINDOW IAW DHC MM.  A/C RETURNED TO SERVICE.  (M)
